# SDR IPXA10162923

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR LAV LIGHT INOP.  RELAMPED LAVATORY AUXILIARY/ MIRROR LIGHT AS REQUIRED. OPS CK GOOD REF MM 33-51-21-04.
